# SDR ASAA2018102926644

- Difficulty date: October 25, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,714 hours, 7,815 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND MAINT MSG NR 77-20871 (THE TOP LEFT EGT SIGNAL OUT OF RANGE) FOR NR 1 ENGINE. GROUNDED - YES. CW FIM 77-21 TASK 804 AND TC 78273000. BITE CHECK OF NR 1 AND NR 2 ENGINE SHOWED NO RECENT FAULTS AND NO HISTORY FAULTS. THIS CLEARS PLT.
